# SDR DXTA200702685

- Difficulty date: December 17, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 439 hours, 258 cycles
- Engine: Pwc PW308C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D233360001
- Part serial: 02551
- Condition: Inoperative
- Location: Mlg
- Part time: 439 hours, 258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR FAILED TO RETRACT.  TROUBLESHOT, FAULT CD 000315 PRESENT ON BSCU1 DURING GEAR SWING. REMOVED PROX SENSOR 40GAA P/N D23336000-1, S/N 02551 AND INSTALLED REPAIRED PROX SENSOR 40GAA P/N D23336000-1, S/N 02555 IN ACCORDANCE WITH F2000EX EASY MM 32-315. OPERATIONAL CHECK GOOD.
